# SDR FDKA200708431

- Difficulty date: August 29, 2007
- Submitted: December 12, 2007
- Operation: Air carrier
- Aircraft: N826MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145214
- Aircraft time: 16,760 hours, 15,138 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6122 MCO (0335 PHX LCL).  EMERGENCY EXIT LIGHTING AT GALLEY DOOR WILL NOT COME ON.  MX RESET.
